# SDR FDEA201004051052

- Difficulty date: April 5, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N909FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 52,338 hours, 21,726 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3870
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN AT STA 1700-1720 S-20R TO S-21R HAS 1EA OUTWARD DENT.  DENT FOUND OUT OF LIMITS IAW SRM 53-00-01, FIG 101 DETAIL I.  REPAIRED DENT AT STA 1700-1720 S-20R TO S-21R IAW SRM 53-00-01 FIG 201, REPAIR 7.  SUPPLEMENTAL INSP THRESHOLD OF 24,000 FC AND REPAIR INTERVAL OF 12,000 FC IAW SRM 53-00-01 FIG 101, REPAIR 7 TABLE III.  CLASSIFIED CATEGORY "B" MAJOR REPAIR.
